# SDR DL764091633

- Difficulty date: October 14, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 32,211 hours, 9,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF EMERGENCY LIGHT BATTERY PACKS, FOUND BATTERY PACKS M734-M1208 AND M6759 FAILED TEST.  REPLACED SAME IAW AMM.  OPS CKS GOOD IAW AMM.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
